# SDR ABXA060092

- Difficulty date: February 13, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 59,088 hours, 63,391 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 9915510509
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED FORWARD OF INBOARD DOOR ACTUATOR.  REMOVED AND REPLACED FITTING IAW DC9 SRM 51-30-5.
